A study by the Agency for Healthcare Research and Quality (AHRQ) found that in 2011, sedatives and hypnotics were a leading source for adverse drug events seen in the hospital setting. Approximately % of all ADEs present on admission and % of ADEs that originated during a hospital stay were caused by a sedative or hypnotic drug.  A second study by AHRQ found that in 2011, the most common specifically identified causes of adverse drug events that originated during hospital stays in the . were steroids, antibiotics, opiates/narcotics, and anticoagulants. Patients treated in urban teaching hospitals had higher rates of ADEs involving antibiotics and opiates/narcotics compared to those treated in urban nonteaching hospitals. Those treated in private, nonprofit hospitals had higher rates of most ADE causes compared to patients treated in public or private, for-profit hospitals. 
Thank you Dr. Lynch, This discussion is very helpful about when to back off, and how to prepare the body to respond the best before adding methylfolate. My son could not tolerate much methylfolate to begin with, so we backed off, added some of your optimal turmeric and optimal start for about 3 weeks, and then proceeded to start with the methylfolate and add slowly from there. He is on about to 3mgs currently. We would love to able to recommend to him a multivitamin, but I am concerned about giving him your multi because it combines niacin and methylfolate. Doesn’t that pose a problem together? Won’t the niacin cancel out the methylfolate in the vitamin as well as the excess methylfolate he already takes? What are your thoughts about this, and can you recommend what to do? Obviously, our son is getting niacin in his diet already, as well, but he really needs a multi. Thanks
I counsel aspartame victims worldwide and have witnessed nine out of 10 clients restore their health by following the Aspartame Detoxification Program. Begin with detoxifying your body of all residual chemical toxins from aspartame's chemical make up of phenylalanine, aspartic acid and methanol and their toxic by-products, and see if any adverse health symptoms remain. Try the Aspartame Detoxification Program, and within 30 days your symptoms should disappear.